RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Markov, Pavel Evgen'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:329
Abstract pages:2047
Full texts:877
References:206
E-mail: , ,

http://www.mathnet.ru/eng/person8705
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/232160

Publications in Math-Net.Ru
2006
1. I. Ivanova-Karatopraklieva, P. E. Markov, I. Kh. Sabitov, “Bending of surfaces. III”, Fundam. Prikl. Mat., 12:1 (2006),  3–56  mathnet  mathscinet  zmath  elib; J. Math. Sci., 149:1 (2008), 861–895  scopus
2002
2. P. E. Markov, O. Trejos, “On the rigidity of a glued piecewise convex surface”, Mat. Sb., 193:2 (2002),  81–96  mathnet  mathscinet  zmath  elib; Sb. Math., 193:2 (2002), 231–246  isi  scopus
2001
3. P. E. Markov, “Type number and rigidity of fibred surfaces”, Mat. Sb., 192:1 (2001),  67–88  mathnet  mathscinet  zmath  elib; Sb. Math., 192:1 (2001), 65–87  isi  scopus
2000
4. P. E. Markov, E. V. Shkryl', “Rigidity of piecewise convex surfaces of torus type”, Mat. Sb., 191:4 (2000),  107–144  mathnet  mathscinet  zmath; Sb. Math., 191:4 (2000), 583–617  isi  scopus
1997
5. P. E. Markov, “General analytic and infinitesimal deformations of immersions. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 11,  41–51  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:11 (1997), 39–49
6. P. E. Markov, “General analytic and infinitesimal deformations of immersions. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 9,  21–34  mathnet  zmath; Russian Math. (Iz. VUZ), 41:9 (1997), 19–32
1987
7. P. E. Markov, “Infinitesimal higher order bendings of multidimensional surfaces in spaces of constant curvature”, Mat. Sb. (N.S.), 133(175):1(5) (1987),  64–85  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 65–85
1983
8. P. E. Markov, “Infinitesimal bendings of a class of multidimensional surfaces with boundary”, Mat. Sb. (N.S.), 121(163):1(5) (1983),  48–59  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:1 (1984), 49–60
1980
9. P. E. Markov, “Infinitesimally small deformations of certain multidimensional surfaces”, Mat. Zametki, 27:3 (1980),  469–479  mathnet  mathscinet  zmath; Math. Notes, 27:3 (1980), 232–237  isi
1977
10. P. E. Markov, “The rigidity of internally pasted star-shaped surfaces”, Mat. Zametki, 22:3 (1977),  321–333  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 669–675
1976
11. V. T. Fomenko, P. E. Markov, “The rigidity of mirror-like protruded surfaces”, Mat. Zametki, 19:3 (1976),  469–479  mathnet  mathscinet  zmath; Math. Notes, 19:3 (1976), 287–292

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020